# SDR CA120912003

- Difficulty date: September 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070606
- Condition: Stiff
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FCU LEVER STIFF WHEN FCU AT ROOM TEMP.  FCU LEVER STIFFER WITH FCU HOT AFTER 10 MIN GROUND RUN.  UNABLE TO MOVE THROTTLE FROM CUT-OFF TO IDLE FOR NEXT START.  FCU REMOVED AND TAGGED UNSERVICEABLE.
